MathSciNet Relay Station
MathSciNet bibliographic data
MR202861 (34 #2720) 20.80
Hannula, T. A.; Ralley, T. G.; Reiner, I. Modular representation algebras. Bull. Amer. Math. Soc. 73 1967 100–101.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement